# SDR 20059

- Difficulty date: July 14, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N811WP
- Make and model: Dhav DHC8103
- Aircraft serial: 366
- Aircraft time: 22,310 hours, 23,986 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(PIREP) SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT.  (MX) INSPECTED AFFECTED SYSTEM AND DEFFERED IAW MEL 26-8-2 CAT C. BULKHEAD DETECTOR INOP, MAINT. PROCEDURES C/W. PLACARDS INSTALLED. (MX) CLEARED MEL 26-8-2. PREFORMED OPS CHECK GOOD IAW DHC -8 MM 26-12-00 PG. 201. NO DEFECTS FOUND, PLACARDS REMOVED.
